# SDR DALA2015092305798

- Difficulty date: September 22, 2015
- Submitted: September 23, 2015
- Operation: Air carrier
- Aircraft: N819NW
- Make and model: Airbus A330-323
- Aircraft serial: 0858
- Aircraft time: 36,871 hours, 4,847 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Warning Message
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING CHECK, EXTERNAL SLIDE LT/EPSU, 15WL.  L3 DOOR MESSAGE APPEARED.  REPLACED EPSU.
